Chern–Simons theory, surface separability, and volumes of 3-manifolds

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01266472
Contributor : Pierre Derbez <>
Submitted on : Tuesday, February 2, 2016 - 5:40:05 PM
Last modification on : Monday, March 4, 2019 - 2:04:19 PM

Links full text

Identifiers

Collections

Citation

Pierre Derbez, Shicheng Wang, Y. Liu. Chern–Simons theory, surface separability, and volumes of 3-manifolds. Journal of topology, Oxford University Press, 2015, 8 (4), pp.933-974. ⟨10.1112/jtopol/jtv023⟩. ⟨hal-01266472⟩

Share

Metrics

Record views

134